I am 50 years old and I have the beginnings of osteoporosis. I was put on Prolia shots every 6 months. The first two were not so bad but this last one has ruined my quality of life. I have been fatigued and achy for the last year. After the 3rd shot my bones and joints hurt so bad. Lower back pain every day. My bladder seems to be even more overactive and painful at times. I have no energy at all. Basic daily tasks wear me out. I am so exhausted. Has anyone experienced these symptoms?
Prolia shots for osteoporosis?
Question posted by Elisha50 on 28 July 2021
Last updated on 28 July 2021 by SunnyDi
I'm so sorry you're having these problems. I have lower back pain from spinal stenosis so I know how that feels. I have been taking Prolia injections for 4 years and haven't had any side effects, so far. It has really helped strengthen my bones. I am high risk for hip fracture on one side and leg fracture on the other. I had been on an oral medication but it didn't seem to help. Good luck.
- Prolia uses and safety info
- Prolia information for Healthcare Professionals (includes dosage details)
- Side effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.